RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 3–46 (Mi umn1641)  

This article is cited in 2 scientific papers (total in 2 papers)

Investigation of groups with finiteness conditions in Krasnoyarsk

V. I. Senashova, A. I. Sozutovb, V. P. Shunkovb

a Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences
b Krasnoyarsk State University

Abstract: This is a survey of results in group theory obtained in the Krasnoyarsk school during the last forty years and concerning infinite groups with finiteness conditions.

DOI: https://doi.org/10.4213/rm1641

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 805–848

Bibliographic databases:

UDC: 512.54
MSC: Primary 20F50, 20E25; Secondary 20E34, 20F16, 20D20, 20K10, 20K15
Received: 30.01.2005

Citation: V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Uspekhi Mat. Nauk, 60:5(365) (2005), 3–46; Russian Math. Surveys, 60:5 (2005), 805–848

Citation in format AMSBIB
\Bibitem{SenSozShu05}
\by V.~I.~Senashov, A.~I.~Sozutov, V.~P.~Shunkov
\paper Investigation of groups with finiteness conditions in Krasnoyarsk
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 3--46
\mathnet{http://mi.mathnet.ru/umn1641}
\crossref{https://doi.org/10.4213/rm1641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195675}
\zmath{https://zbmath.org/?q=an:1168.20309}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..805S}
\elib{https://elibrary.ru/item.asp?id=25787217}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 805--848
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500001}
\elib{https://elibrary.ru/item.asp?id=13474227}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645027649}


Linking options:
  • http://mi.mathnet.ru/eng/umn1641
  • https://doi.org/10.4213/rm1641
  • http://mi.mathnet.ru/eng/umn/v60/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Vladimir I. Senashov, “Sharacterizations of Layer-Finite Groups and Their Extensions”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 279–287  mathnet  elib
    2. Senashov V.I., Shunkov V.P., “Issledovanie beskonechnykh grupp s usloviyami konechnosti (kratkii obzor)”, Vychislitelnye tekhnologii, 14:6 (2009), 97–103  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:457
    Full text:189
    References:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020